Asymptotic behavior of rotational energies of rigid X2Y-type molecules

V. I. Starikov, S. A. Tashkun, Vl G. Tyuterev

    Research output: Contribution to journalArticle

    Abstract

    In this study the asymptotic behavior of rotational energies of simple rigid molecules of X2Y-type is considered. This behavior is obtained using various forms of an effective rotational Hamiltonian. The results of calculations for highly excited rotational energies of the molecules H2O and CH2 are presented.

    Original languageEnglish
    Pages (from-to)5-8
    Number of pages4
    JournalSoviet Physics Journal
    Volume33
    Issue number1
    DOIs
    Publication statusPublished - Jan 1990

      Fingerprint

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this